Skip to Main content Skip to Navigation
Journal articles

On the Structure of Ammann A2 Tilings

Abstract : We establish a structure theorem for the family of Ammann A2 tilings of the plane. Using that theorem we show that every Ammann A2 tiling is self-similar in the sense of Solomyak (Discret Comput Geom 20:265–279, 1998). By the same techniques we show that Ammann A2 tilings are not robust in the sense of Durand et al. (J Comput Syst Sci 78(3):731–764, 2012).
Complete list of metadata

Cited literature [9 references]  Display  Hide  Download
Contributor : Alexander Shen Connect in order to contact the contributor
Submitted on : Wednesday, April 10, 2019 - 4:16:56 PM
Last modification on : Thursday, July 15, 2021 - 3:48:30 PM




Bruno Durand, Alexander Shen, Nikolay Vereshchagin. On the Structure of Ammann A2 Tilings. Discrete and Computational Geometry, Springer Verlag, 2020, 63, pp.577-606. ⟨10.1007/s00454-019-00074-1⟩. ⟨lirmm-02095674⟩



Record views


Files downloads